# SDR 2020F00140

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32202
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N735 DISCREPANCY: CORROSION ON FUSALAGE SKIN UNDER LAP SEAM 7 INCHES AFT OF RIGHT MLG DOOR AFT END. CORRECTIVE ACTION: REMOVED CORROSION  ON FUSALAGE SKIN UNDER LAP SEAM, 7 INCHES OF RIGHT MLG DOOR AFT END AND FOUND DAMAGE TO BE OUT OF LIMITS. FABRICATED REPAIR DOUBLER AND FILLER IAW EO #47359REA05 AND INSTALLED REPAIR.
